# SDR CALA2009051900256

- Difficulty date: May 10, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 24,040 hours, 10,059 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: MS27212211
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK TB5060E BEHIND P6-4 PANEL SHOWS EVIDENCE OF WIRES ARCING.  REMOVED AND REPLACED TERMINAL BLOCK 5060E AND TERMINAL LUGS ON WIRE NR'S W40-6120-14, W406133-14, W5901-902-10, W40-0043-8, W40- 6154-8, W40-6145-14 IAW SWPM 20-30-00 AND 20-30-11 WORK ACCOMPLISHED IAW B737-789 WDM 24-51-21 ON P6-4 PANEL.  SYSTEM OPS CHECKED GOOD IAW B737-789 24-41-21 AND 24-34-00.
